Volume 10, Issue 6
Analysis and Application of Stochastic Collocation Methods for Maxwell’s Equations with Random Inputs

Jichun Li and Zhiwei Fang


Adv. Appl. Math. Mech., 10 (2018), pp. 1305-1326.

Preview Full PDF BiBTex 37 1244
  • Abstract

In this paper we develop and analyze the stochastic collocation method for solving the time-dependent Maxwell’s equations with random coefficients and subject to random initial conditions. We provide a rigorous regularity analysis of the solution with respect to the random variables. To our best knowledge, this is the first theoretical results derived for the standard Maxwell’s equations with random inputs. The rate of convergence is proved depending on the regularity of the solution. Numerical results are presented to confirm the theoretical analysis.

  • History

Published online: 2018-09

  • AMS Subject Headings

65M10, 78A48

  • Cited by